advertisement
Question
Posted by: question | 2005/07/29

dosage of pills bipolar

Please can you Advise if a person can function properly ,my wife is on Azam three times a day ,Zyrexa 20mg at night epitec 200 at night and efxor 200 . she is ballting to get up in the mornign and still feels very tired during the day

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds like rather a lot of medicine ! And a confusing mixture.
Zymprexa is an anti-psychotic med, for use in psychotic disorders, and can be sedative.
Alzam is a tranquillizer, and really sedative. Effexor is an antidepressant. Epitec I don't recognize or now. Maybe Epilim ? Used for epilepsy or bipolar disorder. You don;t mention how long she has been on these meds ; but if its more than a few days and she is still depressed, she should discuss this with the doc writing the prescriptions. The mixture might make sense if she really had a Bipolar Disorder, though even then I wouldn't see the need for the Alzam

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Nadine | 2005/07/29

I think Azam is the same as Alzam and if she takes it 3 times a day then no wonder she's tired all the time. Its a tranquiliser used for anxiety. The other medication Im not sure about but it sounds like your wife is on way too much medication. Wait for CS to give you his opinion.

Reply to Nadine
Posted by: Keen | 2005/07/29

Good grief, just thinking of being on that mix of medicines makes me tired. CS can give you more advice here, but to be honest, I would say that all those meds can cause tiredness so you will have to ask the doctor who prescribed them maybe to re-evaluate her and see if she really needs all of them? (And if she does,maybe find a way to get her energy levels up if she feels very tired). Best would be to speak to her doctor.....

Reply to Keen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement